# SDR SWAA2024010424357

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ACCESS PANEL 333AB AT LT HORIZONTAL STAB 2023-719995<[01] REPLACED ANGLE ACCESS PANEL 333AB AT LT HORIZONTAL STAB I.A.W B737-800 SRM 51-10-02 AND DWG: 186A3005. SHEET: 2; REV: B;[02] REPLACED ANGLE ACCESS PANEL 333AB AT LT HORIZONTAL STAB I.A.W B737-800 SRM 51-10-02 AND DWG: 186A3005. SHEET: 2; REV: B
